cough-cold-icon
Can't.undstnd
I used to take codeine spasmo and nitropazam before but now I have quit it from a week.bt now m feeling like I have burning in my stomach and sometimes feels like my stomach area is senseless why?
18 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Please These drugs have withdrawal symptoms Take Tab pan D 1 on empty stomach Sy mucaine 2 tsf three times a day All for 7 days If you have some slipping problems. Can take.. Tab macfresh 1 at nt for few days Do meditation regularly Do pranayam and yoga daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.